About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 861292, 11 pages
http://dx.doi.org/10.1155/2013/861292
Research Article

Upper Semicontinuous Property of Uniform Attractors for the 2D Nonautonomous Navier-Stokes Equations with Damping

College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China

Received 25 May 2013; Revised 20 August 2013; Accepted 21 August 2013

Academic Editor: Ahmed El-Sayed

Copyright © 2013 Xin-Guang Yang and Jun-Tao Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Leray, “Essai sur les mouvements plans d’un liquide visqueux que limitentdes parois,” Journal de Mathématiques Pures et Appliquées, vol. 13, pp. 331–418, 1934.
  2. J. Leray, “Sur le mouvement d'un liquide visqueux emplissant l'espace,” Acta Mathematica, vol. 63, no. 1, pp. 193–248, 1934. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. Hopf, “Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen,” Mathematische Nachrichten, vol. 4, pp. 213–231, 1951. View at MathSciNet
  4. G. R. Sell, “Global attractors for the three-dimensional Navier-Stokes equations,” Journal of Dynamics and Differential Equations, vol. 8, no. 1, pp. 1–33, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Cheskidov and C. Foias, “On global attractors of the 3D Navier-Stokes equations,” Journal of Differential Equations, vol. 231, no. 2, pp. 714–754, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Flandoli and B. Schmalfuß, “Weak solutions and attractors for three-dimensional Navier-Stokes equations with nonregular force,” Journal of Dynamics and Differential Equations, vol. 11, no. 2, pp. 355–398, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. E. Kloeden and J. Valero, “The weak connectedness of the attainability set of weak solutions of the three-dimensional Navier-Stokes equations,” Proceedings of The Royal Society of London A, vol. 463, no. 2082, pp. 1491–1508, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. J. Cutland, “Global attractors for small samples and germs of 3D Navier-Stokes equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 2, pp. 265–281, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. V. Chepyzhov and M. I. Vishik, “Evolution equations and their trajectory attractors,” Journal de Mathématiques Pures et Appliquées, vol. 76, no. 10, pp. 913–964, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society, Providence, RI, USA, 2002. View at MathSciNet
  11. M. I. Vishik and V. V. Chepyzhov, “Trajectory and global attractors of the three-dimensional Navier-Stokes system,” Mathematical Notes, vol. 71, no. 2, pp. 177–193, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. V. Kapustyan and J. Valero, “Weak and strong attractors for the 3D Navier-Stokes system,” Journal of Differential Equations, vol. 240, no. 2, pp. 249–278, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. O. V. Kapustyan, P. O. Kasyanov, and J. Valero, “Pullback attractors for a class of extremal solutions of the 3D Navier-Stokes system,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 535–547, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Gordon and Breach Science Publishers, New York, NY, USA, 1969. View at MathSciNet
  15. J. C. Robinson, Infinite-dimensional Dynamical Systems, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, New York, NY, USA, 2002. View at MathSciNet
  17. R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North-Holland, Amsterdam, The Netherlands, 1979. View at MathSciNet
  18. R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer, Berlin, Germany, 2nd edition, 1997. View at MathSciNet
  19. T. Caraballo and J. Real, “Attractors for 2D-Navier-Stokes models with delays,” Journal of Differential Equations, vol. 205, no. 2, pp. 271–297, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. V. Chepyzhov, M. I. Vishik, and V. Pata, “Averaging of 2D Navier-Stokes equations with singularly oscillating forces,” Nonlinearity, vol. 22, no. 2, pp. 351–370, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. I. Vishik and V. V. Chepyzhov, “The global attractor of a nonautonomous two-dimensional Navier-Stokes system with a singularly oscillating external force,” Doklady Mathematics, vol. 413, no. 3, pp. 236–239, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  22. C. Foias and R. Temam, “The connection between the Navier-Stokes equations, dynamical systems, and turbulence theory,” in Directions in Partial Differential Equations, pp. 55–73, Academic Press, New York, NY, USA, 1987. View at Zentralblatt MATH · View at MathSciNet
  23. C. Foias and R. Temam, “Some analytic and geometric properties of the solutions of the evolution Navier-Stokes equations,” Journal de Mathématiques Pures et Appliquées, vol. 58, no. 3, pp. 339–368, 1979. View at Zentralblatt MATH · View at MathSciNet
  24. R. Rosa, “The global attractor for the D Navier-Stokes flow on some unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 32, no. 1, pp. 71–85, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Hou and K. Li, “The uniform attractor for the 2D non-autonomous Navier-Stokes flow in some unbounded domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 5-6, pp. 609–630, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Lu, H. Wu, and C. Zhong, “Attractors for nonautonomous 2D Navier-Stokes equations with normal external forces,” Discrete and Continuous Dynamical Systems A, vol. 13, no. 3, pp. 701–719, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Lu, “Attractors for nonautonomous 2D Navier-Stokes equations with less regular normal forces,” Journal of Differential Equations, vol. 230, no. 1, pp. 196–212, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Miranville and X. Wang, “Attractors for nonautonomous nonhomogeneous Navier-Stokes equations,” Nonlinearity, vol. 10, no. 5, pp. 1047–1061, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Cai and Q. Jiu, “Weak and strong solutions for the incompressible Navier-Stokes equations with damping,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 799–809, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. X.-L. Song and Y.-R. Hou, “Attractors for the three-dimensional incompressible Navier-Stokes equations with damping,” Discrete and Continuous Dynamical Systems A, vol. 31, no. 1, pp. 239–252, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. V. K. Kalantarov and E. S. Titi, “Global attractors and determining modes for the 3D Navier-Stokes-Voight equations,” Chinese Annals of Mathematics B, vol. 30, no. 6, pp. 697–714, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Y. Qin, X. Yang, and X. Liu, “Uniform attractors for a 3D non-autonomous Navier-Stokes-Voight Equations,” In press. View at Publisher · View at Google Scholar
  33. X. Yang, “Uniform attractors for the 2D non-autonomous Navier-Stokes Equations with damping,” Acta Mathematica Scientia. In press.
  34. Y. Qin, X. Yang, and X. Liu, “Averaging of a 3D Navier-Stokes-Voight equation with singularly oscillating forces,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 893–904, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet